| Model Number |
H7493960820300 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft broke.A 3.00 x 20mm agent drug-coated balloon (dcb) was selected for use.During procedure, shaft broke.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve the device status and additional details regarding the reported event, but it was unable to be obtained.